# SDR SWAA2014041727202

- Difficulty date: March 25, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 41,929 hours, 24,264 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 1151A3712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 191D CRACKED OUT FASTENER HOLE ON FWD EDGE.  REPAIRED PANEL IAW SRM.
